# SDR 98FDEA00472

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 22348
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON INITIAL T/O, LANDING GEAR HANDLE COULD NOT BE RAISED PAST LEVER LOCK.  RAN LANDING GEAR LEVER LATCH FAIL TO RELEASE CHECKLIST TO STEP 7 AND RETRACTED GEAR USING GEAR LEVER LATCH TRIGGER.  DISCONNECTED SAFETY SENSOR AT LT MAIN GEAR.  DISCONNECTED NOSE GEAR.  PERFORMED OPERATIONAL CHECK OF LAND GEAR HANDLE GEAR LEVER LATCH RELEASE NORMAL.  OPERATIONAL CHECK NORMAL ON GROUND MEM.  RECONNECTED SAFETY SENSOR AND NOSE GEAR MAINTENANCE MANUAL 32-31-0.
